# SDR SWIA202054269

- Difficulty date: October 12, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Condition: Corroded
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING MANIFOLD BANJO BOLTS APPEAR TO BE CORRODED, REF 1C TASK CARD.  C-CHECK RO 11/21/2020.  REMOVED AND REPLACED WITH NEW STEERING MANIFOLD BANJO BOLTS, REF CRJ200 AMM.  LEAK AND FUNCTIONAL CHECKS GOOD.
